# SDR AALA202211298062

- Difficulty date: November 27, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N8031M
- Make and model: Airbus A319-115
- Aircraft serial: 6595
- Aircraft time: 21,477 hours, 9,678 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY AISLE LIGHT FAILED TO ILLUMINATE AT SEAT ROW 25. MAINTENANCE TROUBLESHOT CABIN EMERGENCY LIGHTING PER TSM 33-51-00. RECONNECTED ELECTRICAL CONNECTION PER AMM 33-51-19 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
